Let N be an H-type group of homogeneous dimension e. We study the space of biradial Schwartz functions on N by means of the Gelfand transform. This enables us to characterize the class of biradial homogeneous distributions on N of degree alpha, with 0 less than or equal to alpha < Q, which are C-infinity away from the identity, via the Gelfand transform

Astengo, F., & DI BLASIO, B. (2001). The Schwartz space and homogeneous distributions on $H$-type groups. MONATSHEFTE FÜR MATHEMATIK, 132(3), 197-214 [10.1007/s006050170041].

The Schwartz space and homogeneous distributions on $H$-type groups

DI BLASIO, BIANCA
2001

Abstract

Let N be an H-type group of homogeneous dimension e. We study the space of biradial Schwartz functions on N by means of the Gelfand transform. This enables us to characterize the class of biradial homogeneous distributions on N of degree alpha, with 0 less than or equal to alpha < Q, which are C-infinity away from the identity, via the Gelfand transform
No
Articolo in rivista - Articolo scientifico
Scientifica
Heisenberg; Fourier transform
English
Astengo, F., & DI BLASIO, B. (2001). The Schwartz space and homogeneous distributions on $H$-type groups. MONATSHEFTE FÜR MATHEMATIK, 132(3), 197-214 [10.1007/s006050170041].
Astengo, F; DI BLASIO, B
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10281/10627
Citazioni
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 2
Social impact